Motivation

CONDITIONS: Dementia - Semantic

Posts

  1. link Tulsamclain
    Seroquel seraquel, remeron, seroquel, weight gain, rapid weight gain
    I have been on Seroquel since July,2007. I gained at least 20lbs or more.I have never been so fat! I am 5ft9 and weigh like 230-235lbs.Please reply. I - 12% more...
    Tulsamclain- over a year ago - 5 Replies - in Seroquel
  2. link Chrissp
    I've been on 50mg Seroquel at night for 2 weeks for GAD and depression, not bi-polar or schitzophrenia, and it is HORRIBLE! Gained 5 kilos without eat - 71% more...
    Chrissp- over a year ago
  3. link Wish-believer
    Off Prednisone, having trouble...? Please help!
    Thank you so much in advance for reading! The last few weeks have been an absolute nightmare for me. I was on Prednisone for three days (it was suppos - 88% more...
    Wish-believer- over a year ago - 1 Reply - in PredniSONE
  4. link Jennclem
    emotional changes with nuvaring
    Within the first month of me using Nuvaring I have realized I have been emotionless. I am highly irritable and have lashed out on my boyfriend who is - 76% more...
    Jennclem- over a year ago - 13 Replies - in NuvaRing
  5. link Cleveress
    I feel ELATED. reading this made me laugh from joy because I seriously have doubting myself and wondering what the heck is wrong with me. Feeling depr - 84% more...
    Cleveress- over a year ago
  6. link Magnu
    Anyone Have Trouble with Prednisone Side Effects Even After Stopping?
    Last week I was diagnosed with Acute Bronchitis and was given Prednisone 5 x 50mg Prednisone to be taken once per day, as well as a Zpak. On day 3 of - 86% more...
    Magnu- over a year ago - 123 Replies - in PredniSONE
  7. link Nancybr1
    Rosiet, I read your post and it sounds so similar to my experience. I had a cough that got worse due tosome damage to my lung from radiation treatment - 91% more...
    Nancybr1- over a year ago
  8. link Hooco01
    Prednisone is a disaster drug. I am an asmathic diagnosed with pneumonia. My dr. directed me to take a Z Pack combined with the following 50mg per day - 81% more...
    Hooco01- over a year ago
  9. link Gam91
    SEIZURE Singulair mood, sleeping, weight gain, etc STOP TAKING
    I urge anyone with a child on this med to STOP as soon as possible. My teenager has been on this in the 5mg dose for a year and was moody and not the - 77% more...
    Gam91- over a year ago - 7 Replies - in Singulair
  10. link Gam91
    Ksallen1 - thank you, he is getting better everyday! the mood swings have lessened and lessened the more time passes. I think he is getting fully deto - 65% more...
    Gam91- over a year ago
  11. link Frustrated99
    discontinuinguse
    I started taking tri-sprintec about 6 months ago. At first, everything was going great! no weight gain, very little nausea, skin was amazingly clear, - 90% more...
    Frustrated99- over a year ago - in Tri-Sprintec
  12. link Yolinda
    Cut my synthroid
    I recently went to My endo for 6 month checkup. A few days later I received a letter with the results of lab. My T4 was 2.08 and he cut my dose of Syn - 87% more...
    Yolinda- over a year ago - 1 Reply - in Synthroid
  13. link Synthroid_help
    My number are great (for whatever that means) and I have all the same symptoms... "no energy, no motivation, ... and just recently, foggy brain a - 66% more...
    Synthroid_help- over a year ago
  14. link A55magic
    Why can't I take this drug???
    Diagnosed with hypo, doc gave me .050 synthroid but I got horrible headaches, shaky, shortness of breath, chest pain, couldn't sleep...........doc red - 72% more...
    A55magic- over a year ago - 8 Replies - in Synthroid
  15. link Synthroid_help
    If someone finds a good doctor that understands this medication we'd all be better off. My doctor scared me into taking it, saying that untreated, hyp - 69% more...
    Synthroid_help- over a year ago
  16. link Snartie
    disconnectedness
    on syntroid for a year or so and seem disconnected emotionally and spiritually. Lack of motivation, loss of focus seem to be the typical rather than t - 70% more...
    Snartie- over a year ago - 3 Replies - in Synthroid
  17. link Synthroid_help
    I had no symptoms either. I was supposed to be tired, over-weight, losing my hair... nope. Since I've been on Synthroid... now I need a mid-day nap. I - 53% more...
    Synthroid_help- over a year ago
  18. link Friendly
    Dear Smartie, I feel the SAME way. It's like I feel nothing anymore. The words you used are perfect -disconnected, lackluster, lack of motivation, los - 70% more...
    Friendly- over a year ago
  19. link Mtherofscarlett
    i had the same side affect
    when i first got the mirena in everything was cool but a few months later i had a panic attack and it was very bad now that i have it out my mind is n - 50% more...
    Mtherofscarlett- over a year ago - 1 Reply - in Mirena
  20. link Queens
    I posted my comments about the Mirena about two weeks ago and I have since had it removed. The side affects contributed to my daily quality of life. T - 73% more...
    Queens- over a year ago
  21. link Oracle
    Major hair loss on just 50mg of Lamictal
    Thank you..I am 36 (female) and have been taking lamictal for 4 months and have developed a huge bald spot at front of my scalp, spreading to the size - 90% more...
    Oracle- over a year ago - in Lamictal
  22. link Days
    Lamictal little red dots, hair regrowth, bald spots, hair fall, 10 months
    I stopped Lamictal in Sept. 09 because of hair loss in front of head -- small bald spots in front! And I also had developed a bout of a rash --- littl - 88% more...
    Days- over a year ago - 4 Replies - in Lamictal
  23. link Oracle
    Thank you..I am 36 (female) and have been taking lamictal for 4 months and have developed a huge bald spot at front of my scalp, spreading to the size - 87% more...
    Oracle- over a year ago
  24. link Babybooth
    I just pulled out my own mirena
    I read 1000 entries similar to these only instead of side effects all these girls pulled out their own mirena and were telling how better they felt do - 80% more...
    Babybooth- over a year ago - 12 Replies - in Mirena
  25. link Akozi234
    I have an appt to get mine removed in 3 weeks. What I was wondering is this: your feeling better as soon as it was removed? I'm looking for motivation - 21% more...
    Akozi234- over a year ago
  26. link Goodygirl98

    I have had Mirena for just over 2 years (I had it placed 6 wks after my daughter was born). I am very sensitive to hormones and thought this was the p - 91% more...
    Goodygirl98- over a year ago - in Mirena
  27. link Babybooth
    over emotional..lose weight..sharp pains..decreased sex drive..fatigue
    I've had the mirena for 3 years...really haven't noticed right away any side effects but the longer I'm on it they are becoming more obvious. I am tir - 88% more...
    Babybooth- over a year ago - 3 Replies - in Mirena
  28. link Nomotives
    Lack of Motivation
    I am a 13 year old girl. I have got my period, and Sertraline has not been a problem with this. I used to have major anxiety problems and put on this - 87% more...
    Nomotives- over a year ago - 1 Reply - in Sertraline Hydrochloride
  29. link Dimpleputt
    Dry cough and depression
    I began 5mg of Lisinopril the 3rd week of September. That was a very low dose, however, I developed a chronic dry cough that I blamed on allergies. It - 88% more...
    Dimpleputt- over a year ago - 3 Replies - in Lisinopril